# SDR SWAA2022011249442

- Difficulty date: December 2, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R/H STAB INSPAR RIB ASSY NO. 5 AT STAB STA 129.50 STIFFENER NO.4 CRACKED ; / [01] TRIMMED OUT DAMAGED AREA ON RH STAB INSPAR RIB ASSY NO. 5 AT STAB STA 129.5 STIFFENER 4 AS PER B737-700 SRM 55-10-09-2R-4; [06] FABRICATED REPAIR PARTS (SHIM; FILLER AND ANGLE (BAC1490-2793)) AS PER B737-700 SRM 55-10-09-2R-5. FIG 204.; [15] INSTALLED REPAIR PARTS (SHIM; FILLERS; ANGLE (BAC1490-2793) AND REPAIR STIFFENER) AS PER B737-700 SRM 51-40-02-0G-0 AND 55-10-09-2R-5. FIG 204.; [16] VERIFIED STEP 15; [17] APPLIED FILLET SEALANT ON REPAIR EDGES AS PER SOPM 20-50-19; [18] TRIMMED OUT DAMAGED AREA ON RH STAB INSPAR RIB ASSY NO. 5 AT STAB STA 129.5 STIFFENER 4 AS PER B737-700 SRM 55-10-09-2R-5. PERFORMED HFEC INSP; NO CRACKS. PERFORMED A FASTENER HOLE INSPECTION (ROTARY SCANNER); NO CRACKS. ACCOMPLISHED A GVI OF ALL AREAS WITHIN THE REPAIR AREA. NO OTHER DEFECTS NOTE. FABRICATED REPAIR PARTS (SHIM; FILLERS; ANGLE (BAC1490-2793) AND REPAIR STIFFENER) AS PER B737-700 SRM 55-10-09-2R-5. FIG 204. TREATED AND PRIMED REWORKED AREAS AND REPAIR PARTS AS PER B737-700 AMM 51-21-41-370-803 AND 51-21-72-370-804. INSTALLED REPAIR PARTS (SHIM; FILLERS; ANGLE (BAC1490-2793) AND REPAIR STIFFENER) AS PER B737-700 SRM 51-40-02-0G-0 AND 55-10-09-2R-5. FIG 204.;
